... thoughts. will this go away ???
Yes! I had major mood changes and I would have fleeting moments of feeling rage. It was scary. I also felt suicidal but never acted on those feelings. It was like walking around with a very dark cloud over your head. I had warned friends and family about this possible side effect when I first started taking Qsymia, so thankfully they were aware and could help me through it. My doctor wanted to put me on an anti anxiety drug but I declined. I have been weaned off of Qsymia for almost 3 months and I have none of those feelings or mood changes anymore, thank goodness!
- Qsymia Information for Consumers
- Qsymia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Qsymia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I lost 30lbs over a year of taking Qsymia. Within 4 days of stopping the med I gained 7lbs back!! I?
Posted 14 Jun 2014 • 1 answer
Posted 18 Feb 2015 • 1 answer
Posted 18 Aug 2015 • 1 answer
Posted 14 Jan 2016 • 1 answer
Posted 15 days ago • 2 answers